Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 794130, 10 pages
http://dx.doi.org/10.1155/2013/794130
Research Article

Identification of Nonstandard Multifractional Brownian Motions under White Noise by Multiscale Local Variations of Its Sample Paths

Industrial Engineering Department, Hanyang University, 222 Wangsimni-ro, Seongdong-gu, Seoul 133-791, Republic of Korea

Received 18 July 2013; Accepted 9 August 2013

Academic Editor: Ming Li

Copyright © 2013 Kwang-Il Ahn and Kichun Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kwang-Il Ahn and Kichun Lee, “Identification of Nonstandard Multifractional Brownian Motions under White Noise by Multiscale Local Variations of Its Sample Paths,” Mathematical Problems in Engineering, vol. 2013, Article ID 794130, 10 pages, 2013. https://doi.org/10.1155/2013/794130.